| Catalog Number |
PXSLIMLAN135T90 |
| Medical Device Problem Code |
Kinked (1339)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2017-01813, 3005168196-2017-01814.The hospital discarded the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure using lantern delivery microcatheters (lanterns).During the procedure, two 45 degree lanterns became kinked upon insertion into the catheter without a guide wire; subsequently, the physician was then unable to deploy a ruby coil into the patient.A third lantern also became kinked; therefore, the lanterns were removed.The procedure was completed using the same catheter and a non-penumbra vascular plug.There was no report of an adverse effect to the patient.